J Korean Rheum Assoc.  1997 Jan;4(1):100-104.

A Case of D-Penicillamine Induced Iga Nephropathy in a Patients with Scleroderma

Abstract

IgA nephropathy can occur rarely as a complication of D-penicillamine treatment, but it is exact pathogenesis remains unclear. If a patients has gross or microscopic hematuria during D-penicillamine treatment, D-penicillamine induced IgA nephropathy should be suspected as a cause of hematuria. In those cases, renal biopsy should be taken for diagnosis and proper management. We experienced a case of IgA nephropathy confirmed by renal biopsy in a 39-years-old female patient with scleroderma during D-penicillamine therapy and report this case with a review of literature.

Keyword

Scleroderma; D-penicillamine; IgA nephropathy

MeSH Terms

Biopsy
Diagnosis
Female
Glomerulonephritis, IGA*
Hematuria
Humans
Immunoglobulin A*
Penicillamine*
Immunoglobulin A
Penicillamine
Full Text Links
  • JKRA
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr